# SDR SWAA2025080795587

- Difficulty date: July 27, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WINDSCREEN LOWER EMERGENCY FLASHLIGHT HAS DEAD BATTERY.   REPLACED EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00-900-806;[02] REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00-900-806.
